# SDR L1GA200000212

- Difficulty date: August 1, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- Aircraft time: 43,234 hours, 55,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pulley Bracket
- Part number: 2779374507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CORRODED AREA STATION 965 X20 Z0 PULLEY BRACKET.  REMOVED AND REPLACED PULLEY BRACKET.
